# SDR 9708199955

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clips
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO RELEASE INTERIOR AND EXTERIOR TAIL CONE RELEASE HANDLES FROM CLIPS AND TO DROP TAIL CONE.  RIGGED RELEASE SYSTEM AND ADJUSTED CLIPS, OPERATIONAL CHECK OK.
